Research Repository

Items where Author is "Valchev, TI"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Gerdjikov, VS and Grahovski, GG and Mikhailov, AV and Valchev, TI (2011) 'Rational bundles and recursion operators for integrable equations on A.III-type symmetric spaces.' Theoretical and Mathematical Physics, 167 (3). 740 - 750. ISSN 0040-5779

Gerdjikov, VS and Grahovski, GG and Mikhailov, AV and Valchev, TI (2011) 'Polynomial bundles and Generalised Fourier transforms for integrable equations on A.III-type symmetric spaces.' Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 7. ISSN 1815-0659

This list was generated on Thu Nov 14 23:51:46 2019 GMT.